Achilles Tendon Damage After Taking Tavanic

by Bill
(South Africa)

As an active 70 year old who goes to gym 5 days a week I was surprised to damage my Achilles tendon when simply climbing a staircase at a local shopping center.


My surgeon mentioned Tavanic has a damaging effect on achilles tendons. Is this correct?

Comments for Achilles Tendon Damage After Taking Tavanic

Click here to add your own comments

Fluoroquinolones and tendon damage
by: Kerri Knox, The Immune Queen

Tendonitis and Tendon Damage from the Fluoroquinolone antibiotics, of which Tavanic is one, is one of the most commonly recognized side effects of these drugs.

In fact, it's one of the few side effects that can win in court against the manufacturers of these drugs, or in malpractice suits against doctors.

That they gave a 70 year old active runner these antibiotics is a travesty that should not have occurred. Being an athlete and being over 65 both increase your risk of being injured by this common class of antibiotics. To put an active 70 year old at such a risk is quite negligent, in my opinion.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video